Facebook Pixel
EmpowHER Guest

I took Plan B and I'm 3 weeks late on my period

By Anonymous August 30, 2017 - 12:40pm
Rate This

I had sex just a couple days after my period. The condom ripped and he came inside me, so I immediately took Plan B. About 3 days later I started bleeding as if I was on my period, even though it had ended less than a week before. Now its about 8 weeks later and I still haven't gotten my period. I know I'm not pregnant because I took a pregnancy test and it came out negative, and because of the Plan B. Any advice?

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thanks for writing.

I'm also curious about this delay, it's quite extensive.

A delay is quite normal but not to this extent. Since you are not pregnant, some sort of hormonal blip has occurred. It could be that you are having a severe reaction to taking EC - all women react differently. My suggestion is to ask your doctor to perform a blood test to analyse your hormonal count and take it from there. Please keep in touch with us, I am interested in the outcome.

August 30, 2017 - 4:14pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!